Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243966] of Arlie O. Petters

Papers Published

  1. Witt, HJ; Petters, AO, Singularities of the one- and two-point mass gravitational lens, Journal of Mathematical Physics, vol. 34 no. 9 (1993), pp. 4093-4111, ISSN 0022-2488
    (last updated on 2017/12/14)

    Abstract:
    A detailed study of when a change in the number of caustics and cusps occurs for one- and two-point mass gravitational lens lying on a single plane with continuously distributed matter and an external shear are presented herein. The equations for the positions of the cusps generated by such lens systems are investigated in detail. This method is based on a new approach using complex quantities and applies recent results on cusp counting. © 1993 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320